# SDR WVER2017010550904

- Difficulty date: January 5, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 34,718 hours, 24,321 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: CC670386011
- Part serial: 10094
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN (P/N 601R318024-7) IS CORRODED ON THE INNER AND OUTER SURFACES.
